# SDR C2XA09IA299

- Difficulty date: November 29, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 19,666 hours, 10,546 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1198
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 19,625 hours, 13,857 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2953, ON CLIMBOUT THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT.  THE CREW FOLLOWED THE QRH, CYCLED THE GEAR AND THE GEAR RETRACTED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LGEU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
